# SDR CA030116002

- Difficulty date: January 8, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cndair CL604
- Engine: Ge CF343A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 601R751133
- Part serial: MX657750
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) PRODUCTION FLIGHT TEST NR 4 DATED 8 JAN 03, HYDRAULIC NR 2 HI TEMP CAUTION POSTED JUST AFTER LEVELING ATF 410 TEMP MAXIMUM 104C, RT ENGINE SHUTDOWN, TEMP DECREASE TO NORMAL LIMIT. ENGINE RELIT PRIOR TO LANDING. EDP REMOVED AND INSTALLED. GROUND RUN CARRIED OUT AND TEMP INCREASE NORMALLY WHEN COMPARE WITH NR 1 HYD TEMP.  AIRCRAFT RETURN TO FLIGHT TEST STATUS.  PRODUCTION FLIGHT TEST NR 5 DATED 8 JAN 03, HYDRAULIC NR 2 HI TEMP REPEAT OF PREVIOUS SNAG,  AIRCRAFT LANDED SINGLE ENGINE WITH NR 2B PUMP SELECTED ON. CASE DRAIN ASSEMBLY REMOVED AND EDP REMOVED PRODUCTION FLIGHT TEST NR 6 AIRCRAFT FLEW SERVICEABLE.
